Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below

Chen Jiang Fudan University

Algebraic Geometry mathscidoc:2105.45003

Annales Scientifiques de l'École Normale Supérieure, 53, (4), 1235-1248, 2020.10
We show that Q-Fano varieties of fixed dimension with anti-canonical degrees and alpha-invariants bounded from below form a bounded family. As a corollary, K-semistable Q-Fano varieties of fixed dimension with anti-canonical degrees bounded from below form a bounded family.
No keywords uploaded!
[ Download ] [ 2021-05-21 19:05:26 uploaded by chenjiang ] [ 156 downloads ] [ 0 comments ]
@inproceedings{chen2020boundedness,
  title={Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below},
  author={Chen Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210521190526814797826},
  booktitle={Annales Scientifiques de l'École Normale Supérieure},
  volume={53},
  number={4},
  pages={1235-1248},
  year={2020},
}
Chen Jiang. Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below. 2020. Vol. 53. In Annales Scientifiques de l'École Normale Supérieure. pp.1235-1248. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210521190526814797826.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved